It may be a fungal infection or a dermatitis . What triggers the rash? Does this persist the whole time or does it usually appear at certain parts of the year?
This may not be something serious. You may opt to have this initially evaluated by your primary physician. An antifungal cream with a corticosteroid may help. Discuss this with your physician. Do not apply any medications without informing your physician as corticosteroids do have their side effects.
it doesnt itch. they look like little white pimples. kind of like when you have an ingrown hair. ive been having this as long as i can recall. it has never goes away. my mom told me my dad had the same thing, but it went away after many years.
This may be a case of keratosis pilaris. This is a benign genetic skin condition that usually involves the upper arms.
"Keratosis pilaris occurs as excess keratin, a natural protein in the skin, accumulates within the hair follicles forming hard plugs (process known as hyperkeratinization). Bearing only cosmetic consequence, the condition most often appears as a proliferation of tiny hard bumps that are seldom sore or itchy. Though people with keratosis pilaris experience this condition year round, it’s during the colder months when moisture levels in the air are lower that the problem can become exacerbated and the “goose bumps” are apt to look and feel more pronounced in color and texture."
Is this similar to your condition?
Keratosis pilaris may resolve over time. For some it may persist. Exfoliation and moisturizing the area are the mainstays of therapy.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.